Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



The random eigenvalue problem for a differential equation containing small white noise

Author: Ning Mao Xia
Journal: Quart. Appl. Math. 46 (1988), 611-630
MSC: Primary 60H10; Secondary 34B25, 34F05
DOI: https://doi.org/10.1090/qam/973379
MathSciNet review: 973379
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: By means of the extended Ito integral and the shooting method, this paper concerns the random problem containing white noise $ B\left( {t, \omega } \right)$:

$\displaystyle {\left[ { - p\left( t \right)u'\left( t \right)} \right]'} + \lef... ...ght] u = \lambda u, \qquad u\left( 0 \right) = 0, \qquad u\left( 1 \right) = 0.$

When $ \varepsilon $ is small, the existence and asymptotic expansions for the solutions can be obtained, and the normal properties for the first correction terms can be proved. Formulas for evaluation are derived and one example of the Schrödinger equation is given to illustrate the whole procedure.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60H10, 34B25, 34F05

Retrieve articles in all journals with MSC: 60H10, 34B25, 34F05

Additional Information

DOI: https://doi.org/10.1090/qam/973379
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society